Keyword Search:

A note on solutions of wave, Laplace’s and heat equations with convolution terms by using a double Laplace transform

Eltayeb, Hassan and Kilicman, Adem (2008) A note on solutions of wave, Laplace’s and heat equations with convolution terms by using a double Laplace transform. Applied Mathematics Letters, 21 (12). pp. 1324-1329. ISSN 0893-9659

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.aml.2007.12.028

Abstract

In this study we consider general linear second-order partial differential equations and we solve three fundamental equations by replacing the non-homogeneous terms with double convolution functions and data by a single convolution

Item Type:Article
Keyword:Double Laplace transform, Single Laplace transform, Single convolution, Double convolution
Faculty or Institute:Faculty of Science
Publisher:Elsevier
DOI Number:10.1016/j.aml.2007.12.028
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.aml.2007.12.028
ID Code:7018
Deposited By: Najwani Amir Sariffudin
Deposited On:01 Jun 2010 07:00
Last Modified:20 Aug 2010 05:02

Repository Staff Only: Edit item detail